Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 229, NWS Charleston, WV

July 21, 20084 counties in West Virginia; Washington County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jul 21, 2008, 9:03 PM EDT for 4 counties in West Virginia; Washington County, Ohio. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2008, 9:03 PM EDT (01:03 UTC)
Expired
Jul 21, 2008, 10:00 PM EDT
In force
57 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Washington County, OH, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 131 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
489 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 220103
SVRRLX
OHC167-WVC073-085-095-107-220200-
/O.NEW.KRLX.SV.W.0229.080722T0103Z-080722T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
903 PM EDT MON JUL 21 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PLEASANTS COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF ST. MARYS...
  NORTHERN RITCHIE COUNTY IN WEST VIRGINIA...
  TYLER COUNTY IN WEST VIRGINIA...
  NORTHEASTERN WOOD COUNTY IN WEST VIRGINIA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF MARIETTA...

* UNTIL 1000 PM EDT

* AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VIENNA...OR ABOUT 7 MILES NORTH OF BELPRE...AND MOVING EAST AT 37
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELMONT BY 920 PM EDT...
  ST. MARYS BY 930 PM EDT...
  PENNSBORO BY 950 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3947 8082 3933 8085 3930 8090 3927 8091
      3931 8166 3948 8159
TIME...MOT...LOC 0103Z 275DEG 32KT 3938 8148

$$

08
2 follow-up statements
000 
WWUS51 KRLX 220125
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
925 PM EDT MON JUL 21 2008

OHC167-WVC107-220135-
/O.CAN.KRLX.SV.W.0229.000000T0000Z-080722T0200Z/
WASHINGTON OH-WOOD WV-
925 PM EDT MON JUL 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3947 8082 3933 8085 3930 8090 3927 8092
      3929 8126 3933 8137 3938 8130 3939 8123
      3945 8117 3945 8115 3947 8111
TIME...MOT...LOC 0125Z 275DEG 32KT 3936 8123

$$

WVC073-085-095-220200-
/O.CON.KRLX.SV.W.0229.000000T0000Z-080722T0200Z/
PLEASANTS WV-TYLER WV-RITCHIE WV-
925 PM EDT MON JUL 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN RITCHIE...TYLER AND PLEASANTS COUNTIES...

AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WILLOW ISLAND...OR ABOUT 7 MILES SOUTHWEST OF ST.
MARYS...MOVING EAST AT 37 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. MARYS BY 930 PM EDT...
  MAXWELL AND 7 MILES SOUTH OF POINT LOOKOUT BY 935 PM EDT...
  HIGHLAND...PIKE AND 6 MILES SOUTH OF ARVILLA BY 940 PM EDT...
  HEBRON AND WICK BY 945 PM EDT...
  PENNSBORO BY 950 PM EDT...
  MOUNTAIN BY 955 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3947 8082 3933 8085 3930 8090 3927 8092
      3929 8126 3933 8137 3938 8130 3939 8123
      3945 8117 3945 8115 3947 8111
TIME...MOT...LOC 0125Z 275DEG 32KT 3936 8123

$$

08
000 
WWUS51 KRLX 220200
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
959 PM EDT MON JUL 21 2008

WVC073-085-095-220209-
/O.EXP.KRLX.SV.W.0229.000000T0000Z-080722T0200Z/
PLEASANTS WV-TYLER WV-RITCHIE WV-
959 PM EDT MON JUL 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RITCHIE...TYLER AND
PLEASANTS COUNTIES EXPIRES AT 1000 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3947 8082 3933 8085 3930 8090 3927 8092
      3929 8126 3933 8137 3938 8130 3939 8123
      3945 8117 3945 8115 3947 8111
TIME...MOT...LOC 0159Z 275DEG 32KT 3933 8084

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:04 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 21, 8:04 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
804 PM EDT MON JUL 21 2008

.SYNOPSIS...
DISTURBANCES RUNNING THROUGH UPPER LEVEL FLOW WILL CAUSE A CHANCE
OF THUNDERSTORMS TONIGHT. COLD FRONT APPROACHES TUESDAY...WITH A
WAVE MOVING ALONG IT WEDNESDAY. HIGH PRESSURE BUILDS THURSDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
LATEST TRENDS SHOWING THAT CONVECTION CHANCES ARE VERY LOW SOUTH
OF A HTS TO CRW LINE AS SUBSIDENCE AND DRIER ATMOSPHERE HAS KEPT
THINGS RATHER STABLE THIS EVENING. ISOLATED THUNDERSTORMS BETWEEN
KZZV AND KPKB AT THIS TIME AND FEEL HIGHEST CHANCE OF THUNDERSTORMS
WILL REMAIN ACROSS NORTHERN AREAS OF CWA IN ASSOCIATION WITH A
WEAK SURFACE FRONT. STRONG WIND GUSTS ARE POSSIBLE.

A FRONT SETTLES MIDWAY THROUGH THE AREA OVERNIGHT...AND THEN
SLOWLY DRIFTS NORTHWARD TUESDAY OUT OF AHEAD OF INCOMING FINAL WAVE
OF LOW PRESSURE. I PLACED HIGH CHANCE TO LIKELY POPS ALONG THE
FRONT...AS THIS TIME WE WILL HAVE MUCH MORE OF A SURFACE FOCUS
COMPARED TO TODAY...WHILE STILL HAVING THE MOISTURE AND INSTABILITY.

GIVEN CURRENT DEWPOINTS IN MID 60S EAST TO LOW 70S WEST...I
PREFERRED THE WARMER MET GUIDANCE FOR LOW TEMPERATURES TONIGHT.
HIGHS TUESDAY ARE A BLEND OF MET AND MAV.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THERE IS STRONG MODEL CONSENSUS OF AN UNUSUALLY STRONG UPPER TROUGH
DEVELOPING OVER EASTERN CANADA INTO THE NORTHEASTERN U.S. THIS
PERIOD. THIS WILL NOT ONLY KEEP ANY HEAT WAVES AWAY FROM OUR
AREA...BUT WILL KEEP MAX TEMPERATURES NEAR NORMAL FOR THIS TIME OF
YEAR...MAINLY IN THE 80S. THERE IS EVEN STRONG MODEL AGREEMENT ON A
FAIRLY STRONG COOL FRONT DRIVING SOUTHEAST ACROSS OUR AREA WEDNESDAY
WITH THE A NORTHERN STREAM SHORT WAVE TO CARVE OUT THIS UPPER
TROUGH. PRIOR TO THIS FRONT ARRIVAL WEDNESDAY...SCATTERED SHOWERS
AND THUNDERSTORMS WILL INCREASE TUESDAY NIGHT INTO WEDNESDAY MORNING
AS SOUTHERLY FLOW TRANSPORTS MOIST AND UNSTABLE AIR NORTHWARD AHEAD
OF THE FRONT. MOST OF THE ACTIVITY WILL SHIFT INTO THE MOUNTAINS
WEDNESDAY AFTERNOON AS THE FRONT PROGRESSES. HAVE GONE WITH HIGH
CHANCE POPS IN THE WEST TO LIKELY POPS IN THE EAST WITH THIS SYSTEM.
BY WEDNESDAY EVENING...MOST OF THE ACTIVITY WILL BE IN THE MOUNTAINS
AS THE FRONT EXITS TO THE EAST. HIGH PRESSURE WILL BUILD IN RAPIDLY
BEHIND THE FRONT WEDNESDAY NIGHT...WITH COOLER AND DRIER AIR BY
THURSDAY MORNING.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
MODELS AGREE THE MEAN UPPER TROUGH OVER THE NORTHEASTERN U.S. WILL
BE MAINTAINED THIS PERIOD. THERE IS ALSO MODEL AGREEMENT ON A
REINFORCING SHOT OF COOLER AIR ARRIVING IN THE FORM OF ANOTHER COOL
FRONT SATURDAY INTO SATURDAY NIGHT. SURFACE HIGH PRESSURE THURSDAY
INTO MUCH OF FRIDAY WILL KEEP THINGS ON THE DRY AND LESS HUMID
SIDE...WITH NEAR NORMAL MAX TEMPS IN THE 80S. BY FRIDAY
NIGHT...RETURN SOUTHERLY FLOW AHEAD OF THE APPROACHING FRONT WILL
BRING MOISTURE AND INSTABILITY NORTHWARD AGAIN...LEADING TO
SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY NIGHT. SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED SATURDAY ALONG AND AHEAD OF THE COOL
FRONT...DIMINISHING SATURDAY NIGHT AS THE FRONT EXITS.
HOWEVER...BEHIND THIS SYSTEM MUCH COOL AIR ALOFT WILL MOVE IN...AND
ENOUGH LINGERING MOISTURE WILL ALLOW FOR ISOLATED TO SCATTERED
MAINLY DIURNAL CONVECTION SUNDAY AREAWIDE...CONTINUING IN THE MOUNTAINS
MONDAY.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
ISOLATED THUNDERSTORMS BETWEEN KZZV AND KPKB MOVING EAST-SOUTHEAST
WITH TOPS UP TO FL400. ANY CONVECTION SHOULD DIMINISH OR MOVE
NORTH AND EAST OF CWA BY 0300Z. AREAS OF DENSE FOG AND LOW STRATUS
POSSIBLE ONCE AGAIN IN VALLEYS BRINGING SURFACE VSBYS DOWN TO 1
MILE OR LESS.

MORE CONVECTION POSSIBLE TOWARD SUNRISE AND CONTINUING INTO THE
DAY TUESDAY WITH FRONT IN THE AREA AND DIURNAL HEATING.

AVIATION OUTLOOK /AFTER 00Z WEDNESDAY/...
BRIEF IFR POSSIBLE IN THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...MDP/JMV
NEAR TERM...JKF/MDP
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...JKF
Hazardous weather outlook, Jul 21, 3:53 AM EDT, 17 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT MON JUL 21 2008

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-018-
024>028-033>038-046-220800-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-
KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
353 AM EDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND EVENING
WITH DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY...WITH
THE POSSIBILITY OF DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-029>032-039-040-
047-220800-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER-
WIRT-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
RANDOLPH-
353 AM EDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND EVENING
WITH DAMAGING WINDS BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 21, 6:07 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
607 PM EDT MON JUL 21 2008

OHZ066-212300-
PERRY-
607 PM EDT MON JUL 21 2008

...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY...

AT 600 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 9 MILES EAST OF PICKERINGTON...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR THORNVILLE AROUND 620 PM...SOMERSET AROUND
640 PM...JUNCTION CITY AROUND 645 PM...PERRY STATE FOREST AROUND 650
PM...NEW LEXINGTON AROUND 655 PM AND CROOKSVILLE AROUND 700 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Special weather statement, Jul 21, 7:02 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
702 PM EDT MON JUL 21 2008

OHZ066-212315-
PERRY-
702 PM EDT MON JUL 21 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...

AT 654 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 6 MILES NORTHWEST OF SOMERSET...MOVING
EAST AT 43 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF NORTH CENTRAL PERRY
COUNTY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Special weather statement, Jul 21, 8:46 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
846 PM EDT MON JUL 21 2008

OHZ075-076-WVZ009-010-220130-
ATHENS-PLEASANTS-WASHINGTON-WOOD-
846 PM EDT MON JUL 21 2008

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATHENS...NORTHERN
WOOD...PLEASANTS AND SOUTHERN WASHINGTON COUNTIES...

AT 842 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 10 MILES SOUTHEAST OF CHESTERHILL...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR FLEMING...BLENNERHASSETT...AND LUBECK AROUND
855 PM...VIENNA...AND BELPRE AROUND 900 PM...NORTH HILLS...BOAZ...
PARKERSBURG...AND DEVOLA AROUND 905 PM AND WILLIAMSTOWN AROUND 910
PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:03 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Taylor57 min
Jul 22, 4:39 AM EDTSevere Thunderstorm WarningRLXWood36 min
Jul 22, 4:42 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood33 min
Jul 22, 5:00 AM EDTSevere Thunderstorm WarningRLXRitchie, Wirt30 min
Jul 22, 5:07 AM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wirt, Wood38 min
Jul 22, 6:02 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo43 min
Jul 22, 6:35 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo40 min
Jul 22, 6:38 PM EDTSevere Thunderstorm WarningRLXMcDowell52 min
Jul 22, 6:50 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan55 min
Jul 22, 7:25 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming56 min
Jul 22, 3:35 AM EDTSevere Thunderstorm WarningRLXPerry55 min
Jul 22, 3:51 AM EDTSevere Thunderstorm WarningRLXVinton24 min
Jul 22, 4:10 AM EDTSevere Thunderstorm WarningRLXAthens, Jackson, Meigs, Vinton35 min
Jul 22, 4:16 AM EDTSevere Thunderstorm WarningRLXMorgan29 min
Jul 22, 4:29 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington16 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.